Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Burning sensation on inner thigh and backs of thighs

For the last couple of months i ve been experiancing a burning sensation on the tops of my inner thigh and on the backs. It seems to worsen at night. Morning i have no burning at all. I have also been experiancing a scaly rash. Its been in different areas. Started on scalp, moved to ears (which are really sore now from itching). Arm pits, then to groin and recently on hips. The rash is a reddish colour mildly itchy and is flacky. Any ideas? Only thing i can think it could be is that i have over exfoliated. Although this doesnt apply for the flacky itchy rash on my scalp?
Asked On : Thu, 17 Mar 2011
Answers:  1 Views:  1829
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Hello and welcome to HealthcareMagic!!

It is very difficult to diagnose without examining you. It could be anything from simple allergy to vasculitis. Get yourself tested by a dermatology. You can go to him with reports of cbc with esr, aec, c reactive protein, rft
Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor